| Model Number |
5100C-US |
| Medical Device Problem Codes |
Device Alarm System (1012); Failure to Analyze Signal (1539); Communication or Transmission Problem (2896); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use, no values were observed on the monitor after several preamplifiers were attached, and it had no audible or visual alarms.When the preamplifiers were attached to other monitors, it all worked.After applying new sensors, the monitor finally read the values, thus the issue was resolved.There was no patient involvement.
Additional Manufacturer Narrative
Correction: reportability additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use, no values were observed on the monitor after several preamplifiers were attached.When the preamplifiers were attached to other monitors, it all worked.After applying new sensors, the monitor finally read the values, thus the issue was resolved.The monitor will not be returned.There was no patient involvement.